Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 16, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 2, 2025, 12:50 PM EDT for 4 counties in Ohio. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 12:50 PM EDT (16:50 UTC)
- Expired
- Apr 2, 2025, 1:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Holmes County, OH, Stark County, OH, Summit County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 69 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 4.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WUUS51 KCLE 021650 SVRCLE OHC075-151-153-169-021715- /O.NEW.KCLE.SV.W.0016.250402T1650Z-250402T1715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Cleveland OH 1250 PM EDT Wed Apr 2 2025 The National Weather Service in Cleveland has issued a * Severe Thunderstorm Warning for... Western Stark County in northeastern Ohio... Southern Summit County in northeastern Ohio... Southeastern Wayne County in northeastern Ohio... North central Holmes County in northeastern Ohio... * Until 115 PM EDT. * At 1250 PM EDT, a severe thunderstorm was located over Shreve, or 8 miles southwest of Wooster, moving northeast at 75 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Minor damage to vehicles is possible. * Locations impacted include... Akron, Canton, Wooster, Massillon, Barberton, Green, Tallmadge, North Canton, Orrville, Mogadore, Doylestown, Brewster, Navarre, Dalton, Shreve, Holmesville, Mount Eaton, New Franklin, Norton, and Canal Fulton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4076 8210 4110 8139 4074 8137 4060 8200 TIME...MOT...LOC 1650Z 239DEG 63KT 4071 8200 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...1.00 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...<50 MPH $$ Sullivan
2 follow-up statements
308
WWUS51 KCLE 021703
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
103 PM EDT Wed Apr 2 2025
OHC075-021713-
/O.CAN.KCLE.SV.W.0016.000000T0000Z-250402T1715Z/
Holmes OH-
103 PM EDT Wed Apr 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOLMES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4085 8191 4098 8163 4101 8138 4074 8137
4067 8190
TIME...MOT...LOC 1703Z 247DEG 64KT 4079 8170
$$
OHC151-153-169-021715-
/O.CON.KCLE.SV.W.0016.000000T0000Z-250402T1715Z/
Stark OH-Summit OH-Wayne OH-
103 PM EDT Wed Apr 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHWESTERN STARK...SOUTHEASTERN SUMMIT AND SOUTHEASTERN WAYNE
COUNTIES...
At 103 PM EDT, a severe thunderstorm was located over Dalton, or 12
miles east of Wooster, moving east at 75 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible.
Locations impacted include...
Canton, Wooster, Massillon, Barberton, Green, North Canton, Orrville,
Brewster, Navarre, Dalton, Mount Eaton, New Franklin, Canal Fulton,
Smithville, Clinton, Apple Creek, Marshallville, Meyers Lake,
Fredericksburg, and Hills And Dales.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4085 8191 4098 8163 4101 8138 4074 8137
4067 8190
TIME...MOT...LOC 1703Z 247DEG 64KT 4079 8170
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Sullivan619
WWUS51 KCLE 021713
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
113 PM EDT Wed Apr 2 2025
OHC151-153-169-021722-
/O.EXP.KCLE.SV.W.0016.000000T0000Z-250402T1715Z/
Stark OH-Summit OH-Wayne OH-
113 PM EDT Wed Apr 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN STARK...
SOUTHEASTERN SUMMIT AND SOUTHEASTERN WAYNE COUNTIES WILL EXPIRE AT
115 PM EDT...
A new severe thunderstorm warning has been issued for much of Stark
County until 200 PM EDT.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.
LAT...LON 4085 8191 4098 8163 4101 8138 4074 8137
4067 8190
TIME...MOT...LOC 1712Z 239DEG 63KT 4084 8159
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:23 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 2, 10:23 AM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1023 AM EDT Wed Apr 2 2025
.SYNOPSIS...
Low pressure system will enter the Upper Midwest from the
Central Plains this morning while lifting a warm front northeast
across the Lower Great Lakes. As the low moves northwest into
the Great Lakes region it will drag a cold front east across the
local forecast area on Thursday. A surface trough will linger
across the Ohio Valley with multiple rounds of disturbances
moving along a stationary front through the weekend.
&&
.NEAR TERM /THROUGH THURSDAY/...
Elevated showers and storms have overspread Northwest Ohio and
will continue east through the morning and early afternoon
hours. Storms are producing a marginally severe hail threat and
that hazard will continue to be highlighted with Severe
Thunderstorm Warnings or Special Weather Statements as the
elevated hail cores move through the forecast area. Rainfall
this morning is overperforming with amounts already up to one
half inch in the I-75 corridor and totals over one inch into
Northern Indiana's area of responsibility. This will be a
concern for the flood potential tonight and beyond.
6:50 AM Update...
Forecast remains on track this morning ahead of an impactful
near term period. Continuing to see some showers with isolated
thunderstorms gradually moving across Indiana this morning along
and ahead of the warm front. This convection will continue to
move northeast into Northwest Ohio this morning with the
potential for some stronger storms producing gusty winds and
small hail.
Previous discussion...
Low pressure lifting out of the Central Plains and into the
Upper Midwest/Great Lakes region through the near term will
bring impactful weather to the local forecast area including:
strong to severe thunderstorms, gusty southerly winds, and
heavy rainfall.
Strong to severe storms:
Overall not much change to the SWODY1 as western zones remain
under an Enhanced Risk (Level 3/5) with a Slight Risk (Level
2/5) extending east toward the Ohio-Pennsylvania border. There
will be two distinct rounds of precipitation today and overnight
tonight. The first round of showers and isolated thunderstorms
will occur as the warm front lifts northeast across the local
area. Already beginning to see some convection developing across
Illinois and Indiana that will eventually enter Northwest Ohio
early this morning and push eastward through this afternoon.
Can't rule out a marginal threat for some stronger storms early
this morning and afternoon given elevated instability and strong
deep-layer shear present. There should be a break in
precipitation this afternoon as showers and storms exit to the
east ahead of the main severe weather threat tonight. With this
break, there may be some clearing as mid- levels dry out as an
elevated mixed layer enters this afternoon.
By Wednesday evening, convection will develop along a pre-
frontal trough and organize into a line of strong to severe
thunderstorms. General onset timing along the I-75 corridor seems
to fall between 6 and 8 PM this evening. The primary threat
with this line of storms continues to be damaging wind gusts
with the potential for 74+ MPH gusts with more intense bowing
segments of the line. Rotating updrafts are possible with this
line given 0-1km SRH between 400 and 500 m2/s2 and deep layer
shear in excess of 60 knots. This may lead to a few embedded
tornadoes, especially along the I-75 corridor. Confidence in
damaging winds, large hail, and tornadoes remains highest across
the Enhanced Risk area with confidence decreasing in severe
weather as you move east considering the unfavorable timing
after sunset.
Gusty Winds:
As the system moves into the Upper Midwest and Great Lakes
region, a strong LLJ will enter this afternoon. Some strong
southerly winds may mix down to the surface with gusts in excess
of 40 MPH possible with any breaks in cloud cover this
afternoon. Highest confidence in gusty winds will be along and
west of I-71. Winds favoring southerly direction will lead to
downsloping in Northwest Pennsylvania and have issued a Wind
Advisory from this afternoon through Thursday morning for Erie
County, PA where 50 MPH wind gusts are possible.
Heavy Rainfall and Flood Potential:
Flood Watch remains in effect essentially along and west of I-77
from this evening through Sunday as multiple rounds of rainfall
are expected across the region. Current QPF amounts through
Thursday afternoon remain between 1 and 2 inches for much of the
forecast area. The highest flood risk will mainly occur mainly
in urban areas where thunderstorms persist this evening and
overnight.
Temperatures:
As the warm front lifts across the region this morning and early
afternoon, high temperatures will rise into the upper 60s to
lower 70s. Slightly cooler across extreme Northeast Ohio and
Northwest Pennsylvania with highs in the mid 50s to low 60s. Dew
points will also increase into the mid 50s to low 60s this
afternoon and evening. We'll remain warm tonight with overnight
lows in the upper 50s to lower 60s. Temperatures in the mid 60s
by Thursday as cold front pushes east Thursday morning through
the late afternoon
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The latest forecast model guidance from the 00z runs have trended
slightly higher on the QPF and rainfall amounts through this weekend.
Our forecast confidence is moderate to high in regards to a multiday
heavy rainfall and flooding event, both a flash flood and river
flooding threat, to unfold across the Upper Ohio Valley region
through this weekend.
The cold front will slowly across the area by Thursday evening.
This southwest to northeast oriented surface boundary will become
parallel to the low and mid level steering flow and stall out near
central or souther Ohio Thursday night. A deep layer southwesterly
flow aloft and strong, deep low level advecting in plentiful
moisture from the Gulf interacting with this stalled front is a
classic setup for a multiday very heavy rainfall and flooding.
Another round of convection will flare up near this stall frontal
boundary Thursday evening into the overnight. The highest POPs will be
towards central Ohio and they decrease to lower values closer to
Lake Erie Thursday night. This particular round of convection and
rainfall will not be overly impactful for our local area but
it will be adding up towards this long duration heavy rainfall
event.
We will see a lull in the weather and lower rain chances during the
day Friday. Our weather situation will become more impactful
starting Friday evening and lasting through the weekend. A weak low
pressure will slowly track along the stalled front boundary late
Friday night through Saturday night. A strong low level jet and deep
moisture transport will be cranking in full force into this stalled
front Friday night and continue through Saturday night. Forecast
guidance has trended towards this boundary lifting northwards into
northern Ohio during this time period and the heavy rainfall threat
from strong and heavy convection will increase as well. SPC has
updated the latest day 3 outlook and now includes a portion of our
west central area in a marginal risk for isolated severe storms
possible. That will severe weather hazard will be over shadowed by
the threat of very heavy rainfall and possibly a flash flood threat
as well as the river flood threat. The latest storm total rainfall
expected from Wednesday through late Saturday night or 12z Sunday
has increased with widespread 4 to 6 inches across the area. There
may be some localized amounts that could be above 6 inches,
especially closer to central Ohio.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
The stalled front will finally get out of our region as big weather
pattern change starts developing Sunday. A strong and deep upper
level will dig down across the Great Lakes and Ohio Valley Sunday.
This pattern shift will help develop a wave of low pressure on the
frontal boundary and give it the push towards the East Coast. There
will be additional scattered rain showers with this low pressure
system Sunday and it will turn cooler as this system pulls away from
the region.
The deep upper level trough over the Great Lakes region will
continue to dig into the Great Lakes region through Monday. The
main core or center of this very cold trough will move right over
the eastern Great Lakes by Monday night. It will turn much colder
with scattered rain and snow showers underneath this deep upper
level trough Monday through Tuesday night. Some lake effect
rain/snow showers will be possible and impact mainly the Snowbelt
region. There could be some light or minor snowfall accumulations,
Moreno Monday night into early Tuesday. There is some model
guidance that shows strong cold front with narrow bands of snow
showers or squalls pushing through late Monday afternoon into the
late evening. This possible scenario will be something to watch for
in future guidance and trends. The bottom line is below average cold
temperatures and light precip early next week.
&&
.AVIATION /12Z Wednesday THROUGH Sunday/...
VFR conditions this morning will deteriorate as a warm front
lifts northeast across the region this morning and early
afternoon. Showers with the potential for some isolated
thunderstorms will impact terminals along of and ahead of the
warm front. General timing will be 12-16Z across western
terminals, 14-18Z across central terminals, and 16-20Z across
eastern terminals. Expecting MVFR ceilings with IFR
visibilities with the first round of showers and thunderstorms.
Can't rule out a brief window of IFR cigs this afternoon, though
highest confidence remains confined to Northwest Ohio. There
will be a brief break in shower and thunderstorm activity behind
the warm front this afternoon and early evening with the
potential for southerly terminals to lift back to VFR.
The next round of showers and thunderstorms, with the potential
for some severe thunderstorms, will come along a pre-frontal
trough later this evening and overnight. Have timed out PROB30
groups for MVFR cigs and IFR visibilities as the line of
thunderstorms moves west to east. All severe weather hazards are
possible with the line of thunderstorms including damaging wind
gusts, large hail, and a few tornadoes.
Easterly winds 12-15 knots sustained this morning with gusts
20-22 knots will gradually turn southeasterly as the warm front
lifts across the region. Southeasterly winds increase to 15-20
knots sustained with gusts 28-32+ knots. Winds remain elevated
tonight as they favor a southerly to southwesterly component.
Terminals with the best chance of highest winds and gusts will
be FDY/TOL/MFD and ERI given the favorable wind direction for
downsloping. Winds speeds and gusts may be locally higher in any
strong to severe thunderstorm. Have included LLWS towards the
end of the TAF given the strong wind field aloft.
Outlook...Non-VFR likely Wednesday night into Thursday morning
in widespread showers and thunderstorms. Some storms may be
strong to severe Wednesday evening and overnight with a damaging
wind threat, particularly along and west of the I-77 corridor.
Non-VFR may return in showers and thunderstorms across the far
south of the area Thursday night into Friday morning. Non-VFR
more likely areawide in showers and thunderstorms Friday night
into Saturday.
&&
.MARINE...
Very unsettled and rough marine conditions are expected through this
weekend with periodic Small Craft Advisories expected . A SCA has
been issued this morning through Thursday evening due to strong gusty
winds expected. Winds will start out easterly 15 to 25 knots this
morning. Flow becomes southerly as a warm front lifts over the lake
later today with offshore winds increasing to 20 to 30 knots. Winds
from Conneaut, OH eastward may be locally higher due to downsloping
off the higher terrain of the Snowbelt We will need to keep an eye
on the potential for a brief period of near gale-force winds during
this evening and overnight. Low water may be possible across the
western basin of Lake Erie late tonight into early Thursday.
Winds become southwesterly at 10 to 20 knots Thursday morning before
diminishing to 12 knots or less by Thursday night. Northeast winds
may briefly increase to 15 to 20 knots late Friday into early
Saturday, but expect winds to shift to the northwest and diminish
below 15 knots by Saturday afternoon. Winds will likely increase to
15 to 20 knots Sunday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch from 8 PM EDT this evening through Sunday morning
for OHZ003-006>011-017>021-027>032-036>038-047.
PA...Wind Advisory from 4 PM this afternoon to 6 AM EDT Thursday
for PAZ001-002.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for LEZ142>145.
Small Craft Advisory until 8 PM EDT Thursday for LEZ146>148.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
Thursday for LEZ149.
&&
SYNOPSIS...13
NEAR TERM...13/Sefcovic
SHORT TERM...77
LONG TERM...77
AVIATION...13
MARINE...77Hazardous weather outlook, Apr 2, 5:09 AM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 509 AM EDT Wed Apr 2 2025 LEZ061-142>149-162>169-030915- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 509 AM EDT Wed Apr 2 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. South to southwest winds may periodically gust up to 40 mph behind the warm front this afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>011-017>021-027>032-036>038-047-030915- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron- Medina-Summit-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Marion- Morrow-Holmes-Knox- 509 AM EDT Wed Apr 2 2025 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. South to southwest winds may periodically gust up to 40 mph behind the warm front Wednesday afternoon and evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ012>014-022-023-033-089-PAZ003-030915- Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning- Ashtabula Lakeshore-Crawford- 509 AM EDT Wed Apr 2 2025 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS. PAZ001-002-030915- Northern Erie-Southern Erie- 509 AM EDT Wed Apr 2 2025 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT THURSDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Thunderstorms will move from west to east across the area Wednesday evening and overnight. Some storms may be severe with all weather hazards possible including damaging winds, large hail, and a few tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Apr 2, 12:23 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1223 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM Hail 1 W Mansfield 40.77N 82.55W
04/02/2025 E0.75 Inch Richland OH Public
Report from mPING: Penny-size (0.75 in.).
Time estimated via radar.
&&Local storm report, Apr 2, 12:26 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1226 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Hail 1 S Lexington 40.66N 82.58W
04/02/2025 E1.00 Inch Richland OH Public
Time estimated via radar.
&&Local storm report, Apr 2, 12:33 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1233 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM Hail 1 SE Mansfield 40.75N 82.52W
04/02/2025 E0.75 Inch Richland OH Public
Hail up to penny-size. Time estimated via
radar.
&&Local storm report, Apr 2, 12:35 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1235 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM Hail Mansfield 40.76N 82.52W
04/02/2025 E0.75 Inch Richland OH Public
Hail up to penny-size. Time estimated via
radar.
&&Local storm report, Apr 2, 12:44 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1244 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM Hail 1 E Ashland 40.87N 82.30W
04/02/2025 E0.75 Inch Ashland OH Public
Hail up to penny-size. Time estimated via
radar.
&&Local storm report, Apr 2, 12:49 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
1249 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM Hail Barberton 41.01N 81.61W
04/02/2025 E0.88 Inch Summit OH Trained Spotter
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:37 AM EDT | Special Weather Statement | CLE | Hancock | 38 min |
| Apr 2, 8:10 AM EDT | Special Weather Statement | CLE | Seneca | 35 min |
| Apr 2, 9:01 AM EDT | Special Weather Statement | CLE | Sandusky, Seneca, Wood | 29 min |
| Apr 2, 9:33 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky, Seneca, Wood, Wyandot | 27 min |
| Apr 2, 9:42 AM EDT | Special Weather Statement | CLE | Hancock, Wood, Wyandot | 33 min |
| Apr 2, 9:51 AM EDT | Special Weather Statement | CLE | Erie, Lorain | 24 min |
| Apr 2, 10:10 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 35 min |
| Apr 2, 10:14 AM EDT | Special Weather Statement | CLE | Crawford, Marion, Sandusky, Seneca, Wood, Wyandot | 31 min |
| Apr 2, 10:27 AM EDT | Special Weather Statement | CLE | Hancock, Wood, Wyandot | 33 min |
| Apr 2, 10:40 AM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow, Richland | 35 min |
| Apr 2, 10:48 AM EDT | Special Weather Statement | CLE | Ashland, Crawford, Erie, Huron, Lorain, Marion and 6 more | 42 min |
| Apr 2, 11:28 AM EDT | Special Weather Statement | CLE | Ashland, Crawford, Erie, Holmes, Huron, Knox and 5 more | 47 min |
| Apr 2, 11:51 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland | 13 min |
| Apr 2, 11:53 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Richland, Wayne | 25 min |
| Apr 2, 12:10 PM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Holmes, Lake, Lorain and 6 more | 50 min |
| Apr 2, 12:40 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Portage, Summit, Wayne | 25 min |
| Apr 2, 12:57 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Trumbull, Wayne | 48 min |
| Apr 2, 1:12 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit | 32 min |
| Apr 2, 1:49 PM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 26 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.